Asymptotics of k-mean clustering under non-i.i.d. sampling

Regis J. Serinko, G. Jogesh Babu

Research output: Contribution to journalArticlepeer-review


The asymptotic theory of k-mean clustering is extended to stationary mixing processes, both σ-mixing and strong-mixing. In addition, a consistency result is obtained for non-identically distributed independent observations.

Original languageEnglish (US)
Pages (from-to)57-66
Number of pages10
JournalStatistics and Probability Letters
Issue number1
StatePublished - Jan 1 1995

All Science Journal Classification (ASJC) codes

  • Statistics, Probability and Uncertainty
  • Statistics and Probability


Dive into the research topics of 'Asymptotics of k-mean clustering under non-i.i.d. sampling'. Together they form a unique fingerprint.

Cite this